Networking: Informational Event Management Service

In addition to the online promotional support through www.amchamvietnam.com, the AmCham Executive Office will organize the event, include the event on the List of Upcoming Events (and see list in box on right hand margin of this page), and in the Weekly Update Emails. There is a modest organizer’s fee for this service. We also charge participants in the events a small amount to help cover the F&B costs of the event.

Formats

.   Morning Briefing
8:00am   Registration of Participants
8:30am   Welcome and Introduction
.   Presentation (45 to 60 minutes, including Q&A)
9:30pm   Event ends

 

.   Lunch
12:00pm   Registration of Participants
12:30pm   Lunch is served
1:00pm   Welcome and Introduction
.   Presentation (15 to 30 minutes, including Q&A)
1:30pm   Event ends

 

.   Business Networking Night
5:30pm   Registration of Participants
6:00pm   Welcome and Introduction
.   Presentation (30 to 45 minutes, including Q&A)
6:45pm   Networking Cocktail Reception
8:30pm   Event ends

Click the links below to see some examples:

Total Rewards Strategy for A Diverse, Intergenerational Workforce
Compensation and Competitive Business Strategy in a High Inflation Environment
Do You Have the Right KPIs? Balanced ScoreCard Approach
How Do Companies React to High Inflation?
Achieving/Delivering Health Outcomes: Reports on “Pharma 3.0” 2010 & 2011
Interbrand’s “Best Global Brands”
Vietnam 2011 – Declining Consumer Nation?
Business Networking Night: Vietnam Industrial Real Estate Sector
Business Networking Night: Special Project Professional Indemnity Insurance
How to Meet U.S. Food & Drug Administration Import Requirements
How to Meet U.S. Import Requirements for environment, quality, safety, labor
How to Maximize Your Brand Strategy
Global Small Series: Using Creativity to Manage Change in Global Business

What we need from you …

Note from the above pages that, to help you achieve your information objectives, we need from you:

1. a short explanation (500~750 words) about your topic and why it will be helpful to AmCham companies’ executives and associates.

2. a photo and biographic information about the speaker(s)

3. your presentation, so that we can (a) have it prepared for you on our laptop computer and projector, all you have to do is show up during the “Registration” 30-minute period before the event; and (b) upload it to the AmCham web site AFTER the event, so that it will act as a continuing message for your product/service.

For additional information …

Please click this link to send an email to Ms. Lily Nguyen, Event Manager or call her at +84 8 3824 3562.

Posted: Oct 4, 2007; Updated: Oct 3, 2015